Free Shipping for all Order of 500
Showing all 4 results
-
Coldmine Syrup ( Paracetamol 125 mg, Phenylephrine Hydrochloride 5 mg, Chlorpheniramine 1 mg & Sodium Citrate 60 mg)
Original price was: ₹75.00.₹49.00Current price is: ₹49.00. -
Criticold Syrup (Chlorpheniramine Maleate (2mg) + Phenylephrine (5mg)
Original price was: ₹65.00.₹49.00Current price is: ₹49.00. -
Galirex Junior (Dextromethorphan Hydrobromide 5 mg & Chlorpheniramine Maleate 2 mg)
Original price was: ₹75.00.₹49.00Current price is: ₹49.00. -
Hamdard Joshina Herbal Cough & Cold Syrup | Non-Drowsy Formula & No Alcohol
Original price was: ₹140.00.₹119.00Current price is: ₹119.00.